# SDR ABXA9500980

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99196503
- Condition: Damaged
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND MISDRILLED HOLES IN THE INTERCOSTAL AT STA 370, LONGERON 28R.  REPAIRED IAW ABX REA D953-13047-MR.
